# SDR UALA2011050202108

- Difficulty date: April 29, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 69,928 hours, 21,686 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LAV SMOKE DETECTOR INOPERATIVE.  REMOVED AND REPLACED FWD LAV SMOKE DETECTOR PER MM AND OPS CHECKED GOOD.
